# SDR SWAA2022081130008

- Difficulty date: July 16, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION ANGLE SPLICE BETWEEN STA 500A-500D+10 HAS SURFACE CORROSION.(MARKED) / [01] TRANSITION ANGLE R/H SIDE FROM STA 500A-500I WAS REMOVED AND REPLACED PER SRM 51-40-02 DUE TO OTHER DAMAGE. REF (TTG8Q00DN1MY).;[02] COMPLETED;[03] TRANSITION ANGLE R/H SIDE FROM STA 500A-500I WAS REMOVED AND REPLACED PER SRM 51-40-02 DUE TO OTHER DAMAGE. REF (TTG8Q00DN1MY).
